- -

n-Tuple relations and topologies on function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

n-Tuple relations and topologies on function spaces

Show full item record

Georgiou, D.; Iliadis, S.; Papadopoulos, B. (2003). n-Tuple relations and topologies on function spaces. Applied General Topology. 4(2):467-474. doi:10.4995/agt.2003.2045.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82382

Files in this item

Item Metadata

Title: n-Tuple relations and topologies on function spaces
Author:
Issued date:
Abstract:
[EN] In some results concerning S-splitting, S-jointly continuous, D-splitting and D-jointly continuous topologies are considered, where S and D are the Sierpinski space and the double-point space, respectively. Here we ...[+]
Subjects: Function space , A-splitting topology , A-jointly continuous topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2045
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2045
Type: Artículo

This item appears in the following Collection(s)

Show full item record